REAL

Items where Author is "Berkes, István"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 14.

Article

Bazarova, A. and Berkes, István and Raseta, M. (2017) Strong approximation of lacunary series with random gaps. MONATSHEFTE FUR MATHEMATIK. pp. 1-14. ISSN 0026-9255

Berkes, István (2017) Strong approximation of the St. Petersburg game. STATISTICS, 51 (1). pp. 3-10. ISSN 0233-1888

Berkes, István and Fukuyama, K. and Nishimura, T. (2017) A metric discrepancy result with given speed. ACTA MATHEMATICA HUNGARICA, 151 (1). pp. 199-216. ISSN 0236-5294

Berkes, István and Tichy, R. (2016) The Kadec-Pełczyński theorem in Lp, 1 ≤ p < 2. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 144 (5). pp. 2053-2066. ISSN 0002-9939

Bazarova, A. and Berkes, István and Horváth, Lajos (2016) On the Extremal Theory of Continued Fractions. JOURNAL OF THEORETICAL PROBABILITY, 29 (1). pp. 248-266. ISSN 0894-9840

Berkes, István and Horváth, L. and Rice, G. (2016) On the asymptotic normality of kernel estimators of the long run covariance of functional time series. JOURNAL OF MULTIVARIATE ANALYSIS, 144. pp. 150-175. ISSN 0047-259X

Berkes, István and Györfi, László and Kevei, Péter (2016) Tail Probabilities of St. Petersburg Sums, Trimmed Sums, and Their Limit. JOURNAL OF THEORETICAL PROBABILITY, 30 (3). pp. 1104-1129. ISSN 0894-9840

Aistleitner, C. and Berkes, István and Seip, K. and Weber, M. (2015) Convergence of series of dilated functions and spectral norms of GCD matrices. Acta Arithmetica, 168 (3). pp. 221-246. ISSN 0065-1036 (print), 1730-6264 (online)

Aistleitner, C. and Berkes, István and Seip, K. (2015) GCD sums from Poisson integrals and systems of dilated functions. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, 17 (6). pp. 1517-1546. ISSN 1435-9855

Book Section

Bazarova, A. and Berkes, István and Horváth, L. (2015) Change point detection with stable AR(1) errors. In: Asymptotic Laws and Methods in Stochastics. Fields Institute Communications (76). Springer (New York), New York, pp. 179-193. ISBN 978-1-4939-3075-3

Monograph

Csáki, Endre and Berkes, István and Móri, Tamás and Révész, Pál (2011) Aszimptotikus módszerek a sztochasztikában = Asymptotic methods in stochastics. Project Report. OTKA.

Major, Péter and Berkes, István and Csáki, Endre and Csiszár, Villő and Tusnády, Gábor (2010) Bonyolult sztochasztikus rendszerek dinamikájának és strukturájának vizsgálata = Study of the dynamics and structure of sophisticated stochastic systems. Project Report. OTKA.

Csáki, Endre and Berkes, István and Móri, Tamás and Révész, Pál (2008) Aszimptotikus módszerek a sztochasztikában = Asymptotic methods in stochastics. Project Report. OTKA.

Major, Péter and Berkes, István and Csáki, Endre and Révész, Pál (2007) A modern valószínűségszámítás néhány kérdéséről = On some problems of the modern probability theory. Project Report. OTKA.

This list was generated on Wed Nov 22 19:31:38 2017 CET.